A note on the Smith conjecture

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)105-107
Number of pages3
JournalTopology
Volume17
Issue number1
DOIs
StatePublished - 1978

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Cappell, S., & Shaneson, J. L. (1978). A note on the Smith conjecture. Topology, 17(1), 105-107. https://doi.org/10.1016/0040-9383(78)90017-4

A note on the Smith conjecture. / Cappell, Sylvain; Shaneson, Julius L.

In: Topology, Vol. 17, No. 1, 1978, p. 105-107.

Research output: Contribution to journalArticle

Cappell, S & Shaneson, JL 1978, 'A note on the Smith conjecture', Topology, vol. 17, no. 1, pp. 105-107. https://doi.org/10.1016/0040-9383(78)90017-4
Cappell, Sylvain ; Shaneson, Julius L. / A note on the Smith conjecture. In: Topology. 1978 ; Vol. 17, No. 1. pp. 105-107.
@article{06c14895a46640f182f15c6e69941d5b,
title = "A note on the Smith conjecture",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1978",
doi = "10.1016/0040-9383(78)90017-4",
language = "English (US)",
volume = "17",
pages = "105--107",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "1",

}

TY - JOUR

T1 - A note on the Smith conjecture

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=49349139718&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49349139718&partnerID=8YFLogxK

U2 - 10.1016/0040-9383(78)90017-4

DO - 10.1016/0040-9383(78)90017-4

M3 - Article

AN - SCOPUS:49349139718

VL - 17

SP - 105

EP - 107

JO - Topology

JF - Topology

SN - 0040-9383

IS - 1

ER -